MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5
Model Number 04.01.0207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical study, the patient had a coracoid fracture due to excessive lateralization of the prosthesis during implantation.The patient is undergoing physiotherapy.
 
Additional Manufacturer Narrative
Batch review performed on 29-jan-2025.(b)(4) items manufactured and released on 27-sep-2023.Expiration date: 07-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants also revised: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot: 2245561 (b)(4) items manufactured and released on 13-apr-2023.Expiration date: 20-mar-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review for reverse shoulder system 04.01.0152 glenoid baseplate - ø24.5x25 (k170452) lot: 2249370.(b)(4) items manufactured and released on 03-may-2023.Expiration date: 16-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: 1 year after the primary rsa surgery, the patient had a coracoid fracture.According to report, this happened due to excessive lateralization of the prosthesis during implantation.No revision surgery is planned.With only this radiographic image and this piece of information it is not possible to infer the cause of the event.However, with the information at hand there is not reason to suspect a malfunctioning device.
 
Additional Manufacturer Narrative
Follow up 1: - description event updated.
 
Event or Problem Description
During a clinical study, the patient had a coracoid fracture due to excessive lateralization of the prosthesis during implantation.The patient is undergoing physiotherapy and it is under surveillance.It has been reported that my shoulder was used in the primary.Bone quality is precarious.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 36XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21354818
Report Number3005180920-2025-00078
Device Sequence Number8959796
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Lot Number2313375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight52 KG